# SDR SWAA043014

- Difficulty date: October 18, 2004
- Submitted: October 20, 2004
- Operation: Air carrier
- Aircraft: N317WN
- Make and model: Boeing 737-3Q8
- Aircraft serial: 24068
- Aircraft time: 46,045 hours, 30,635 cycles
- System (JASC): 2565 · Escape Slide
- Part: Fitting
- Part number: 6557463
- Condition: Dirty
- Location: R2 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/A HAD DIFFICULTY DISARMING R2 DOOR EVAC SLIDE.  CLEANED R2 DOOR EVAC SLIDE GIRT BAR FLOOR ATTACH FITTING PER MM.
